Existence de difféomorphismes minimaux
Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 37-59.
@incollection{AST_1977__49__37_0,
     author = {Fathi, Albert and Herman, Michael R.},
     title = {Existence de diff\'eomorphismes minimaux},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     zbl = {0374.58010},
     mrnumber = {482843},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1977__49__37_0/}
}
TY  - CHAP
AU  - Fathi, Albert
AU  - Herman, Michael R.
TI  - Existence de difféomorphismes minimaux
BT  - Système dynamique I - Varsovie
AU  - Collectif
T3  - Astérisque
PY  - 1977
DA  - 1977///
IS  - 49
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1977__49__37_0/
UR  - https://zbmath.org/?q=an%3A0374.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=482843
LA  - fr
ID  - AST_1977__49__37_0
ER  - 
%0 Book Section
%A Fathi, Albert
%A Herman, Michael R.
%T Existence de difféomorphismes minimaux
%B Système dynamique I - Varsovie
%A Collectif
%S Astérisque
%D 1977
%N 49
%I Société mathématique de France
%G fr
%F AST_1977__49__37_0
Fathi, Albert; Herman, Michael R. Existence de difféomorphismes minimaux, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 37-59. http://www.numdam.org/item/AST_1977__49__37_0/

[1] D. V. Anosov, Existence of smooth ergodic flows on smooth manifolds, Izv. Akad. Nauk. SSSR Ser Mat, tom 38 (1974) | MR | Zbl

D. V. Anosov, Existence of smooth ergodic flows on smooth manifolds, traduction anglaise Math. USSR Izvestija, vol 8 (1974), p. 525-552. | DOI | Zbl

[2] D. V. Anosov & A. B. Katok, New examples in smooth ergodic theory. Ergodic diffeomorphisms, Trudy Moskov. Mat. Obsc, Tom. 23 (1970) | MR | Zbl

D. V. Anosov & A. B. Katok, New examples in smooth ergodic theory. Ergodic diffeomorphisms, traduction anglaise Trans. Moscow Math. Soc., vol 23 (1970), p. 1-35. | Zbl

[3] A. A. Blohin, Smooth ergodic flows on surfaces, Trudy Moskov. Mat. Obsc, tom 27 (1972) | MR

A. A. Blohin, Smooth ergodic flows on surfaces, traduction anglaise Trans. Moscow Math. Soc., vol 27 (1972), p. 117-134. | Zbl

[4] G. E. Bredon, Introduction to compact transformation groups, Pure & Applied Mathematics 46, Academie Press (1972), New-York. | MR | Zbl

[5] I. U. Bronštein, Rasširenija minimal'nych grupp, Štiinca (1975), Kišinev (en russe).

[6] L. E. J. Brouwer, Beweis des ebenen Translationsatzes, Math. Annalen vol 72 (1912), p. 37-54. | DOI | EuDML | JFM | MR

[7] F. Fuller, The existence of periodic points, Ann. Math. 57 (1953), p. 229-230. | DOI | MR | Zbl

[8] H. Furstenberg, Strict ergodicity and transformation of the torus, Amer. J. Math 83 (1961), p. 573-601. | DOI | MR | Zbl

[9] W. H. Gottschalk & G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. 36, (1965), Providence. | MR | Zbl

[10] M. W. Hirsch, Differential topology, Graduate texts in Mathematics 33, Springer Verlag (1976), Berlin, Heidelberg & New-York. | DOI | MR | Zbl

[11] A. B. Katok, Minimal ' nye diffeomorphizmy na gljavnych S 1 -fassloenijach, Tezisy VI, Vsesvjuznoj topologičekoj konferencii v Tblisi Mecniereba (1972), Tblisi (en russe).

[12] A. B. Katok, Ergodic perturbation of degenerate integrable Hamiltonian systems, Izv. Akad. Nauk SSSR 37 (1973) | MR | Zbl

A. B. Katok, Ergodic perturbation of degenerate integrable Hamiltonian systems, traduction anglaise Math. USSR Ivz. 7 (1973), p. 535-571. | DOI | Zbl

[13] H. Kneser, Regulare Kurvensharen auf Ringflächen, Math Ann. 91 (1924), p. 135-154. | DOI | EuDML | JFM | MR

[14] D. Montgomery & L. Zippin, Topological transformation groups, Interscience Tracts in pure & applied Mathematics 1, John Wiley and Sons (1955), New-York. | MR

[15] P. Orlik, Seifert manifolds, Lecture Notes in Mathematics 291, Springer-Verlag (1972), Berlin, Heidelberg & New-York. | MR | Zbl

[16] J. Oxtoby, Stepanoff flows on the torus, Proc. Amer. Math. Soc. 4 (1953), p. 982-986. | DOI | MR | Zbl

[17] J. Oxtoby, Note on transitive transformations, Proc. Nat. Acad. Sci. U.S. 23 (1937), p. 443-446. | DOI | JFM

[18] J. Oxtoby & S. M. Ulam, Measure preserving homeomorphisms and metrical transitivity, Ann. of Math. 42 (1941), p. 874-920. | DOI | MR | Zbl

[19] W. Parry, A note on cocycles in ergodic theory, Comp. Math. 28 (1974), p. 343-350. | EuDML | MR | Zbl

[20] P. Walters, Ergodic theory - Introductory lectures, Lecture notes in Mathematics, 458, Springer-Verlag (1975), Berlin, Heidelberg & New-York. | MR | Zbl